Previous |  Up |  Next


holomorphic function; holomorphic continuation; pluripolar set; pseudoconcave set; Jacobi-Hartogs series
Let $D^{\prime } \subset \mathbb{C}^{n-1}$ be a bounded domain of Lyapunov and $f(z^{\prime },z_n)$ a holomorphic function in the cylinder $D=D^{\prime }\times U_n$ and continuous on $\bar{D}$. If for each fixed $a^{\prime }$ in some set $E\subset \partial D^{\prime }$, with positive Lebesgue measure $\text{mes}\,E>0$, the function $f(a^{\prime },z_n)$ of $z_n$ can be continued to a function holomorphic on the whole plane with the exception of some finite number (polar set) of singularities, then $f(z^{\prime },z_n)$ can be holomorphically continued to $(D^{\prime }\times \mathbb{C})\setminus S$, where $S$ is some analytic (closed pluripolar) subset of $D^{\prime }\times \mathbb{C}$.
[1] Bedford E., Taylor B. A.: A new capacity for plurisubharmonic functions. Acta. Math. 149 (1982), 1–40. DOI 10.1007/BF02392348 | MR 0674165
[2] Gonchar A. A.: A local condition for single-valuedness of analytic functions. Math. USSR Sb. 89 (1972), 148–164. (Russian) MR 0322144
[3] Hartogs F.: Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiben. Math. Ann. 62 (1906), 1–88. DOI 10.1007/BF01448415 | MR 1511365
[4] Kazaryan M. V.: On holomorphic continuation of functions with special singularities in ${n}$. Akad. Nauk Armyan. SSR Dokl. 76 (1983), 13–17. (Russian) MR 0704694
[5] Oka K.: Note sur les familles des fonctions analytiques multiformes ets. J. Sci. Hiroshima Univ., Ser. A 4 (1934), 93–98. DOI 10.32917/hmj/1558749763
[6] Privalov I. I., Kuznetsov P. I.: Boundary problems and various classes of harmonic and subharmonic functions defined in arbitrary domains. Math. USSR Sb. 6 (1939), 345–375. (Russian)
[7] Rothstein W.: Ein neuer Beweis des Hartogsschen Hauptsatzes und seine Ausdehnung auf meromorphe Functionen. Math. Z. 53 (1950), 84–95. DOI 10.1007/BF01175583 | MR 0037365
[8] Sadullaev A. S.: Rational approximations and pluripolar sets. Math. USSR Sb. 119 (1982), 96–118. MR 0672412 | Zbl 0511.32011
[9] Sadullaev A. S.: A criterion for rapid rational approximation in ${n}$. Math. USSR Sb. 125 (1984), 269–279. (Russian) MR 0764481
[10] Sadullaev A. S., Chirka E. M.: On continuation of functions with polar singularities. Mat. Sb., N. Ser. 132 (1987), 383–390. (Russian) MR 0889599
[11] Shabat B. V.: Introduction to the complex analysis. Part II. Nauka, Moskva, 1985. (Russian) MR 0831938
[12] Slodkowski Z.: On subharmonicity of the capacity of the spectrum. Proc. Amer. Math. Soc. 81 (1981), 243–249. DOI 10.1090/S0002-9939-1981-0593466-6 | MR 0593466 | Zbl 0407.46046
[13] Tuychiev T. T.: Continuation of functions along a fixed direction. Sibir. Math. Journal 229 (1988), 142–147. (Russian)
Partner of
EuDML logo